Hypoglycemia is a much greater risk. In this quote it explains why:
“If blood sugar levels drop too low, a potentially fatal condition called hypoglycemia develops. Symptoms may include lethargy, impaired mental functioning, irritability, shaking, weakness in arm and leg muscles, sweatting and loss of consciousness. Brain damage is even possible.
If levels remain too high, appetite is suppressed over the short term. Long-term hyperglycemia causes many of the long-term health problems associated with diabetes, including eye, kidney, heart disease and nerve damage.”
I was just CPR and First Aid certified by the Red Cross, and they teach you that if anyone is having a diabetic emergency, you should give them sugar, even if you can’t tell whether it’s related to blood sugar being too low or too high, because adding more sugar to the problem doesn’t actually hurt them, even if they are hyperglycemic, and if the emergency is because their blood sugar is low (which it usually is), it could potentially save their life.
Click here to cancel reply.
Sorry,At this time user registration is disabled. We will open registration soon!
Don't have an account? Click Here to Signup
© Copyright GreenAnswers.com LLC